Asymptotic power of CvM statistics for exponentiality against Weibull and gamma alternatives

Stephens, Michael A. . Journal of Statistical Theory and Practice 2009. 3 (3) :627-643

Locate this article in:

Bibtex

@article{CIS-239832,
  Author = {Stephens, Michael A.},
  Title = {Asymptotic power of CvM statistics for exponentiality against Weibull and gamma alternatives},
  Journal = {Journal of Statistical Theory and Practice},
  Volume = {3},
  Number = {3},
  Year = {2009},
  Pages = {627--643},
  Keywords = {Goodness-of-fit, Components, EDF statistics, optimum component tests}
}

Similar articles